# SDR 2021F00068

- Difficulty date: March 24, 2021
- Submitted: April 8, 2021
- Operation: General aviation
- Aircraft: N335MS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7247
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 200811620
- Condition: Dirty
- Location: Nlg
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE NLG. GEAR DISAGREE EMERGENCY PROCEDURE COMPLETED. CORRECTIVE ACTION: WAS PERFORMED INSPECTION OF THE NLG AND CLEANED OF THE UPLOCK NLG IAW AMM 32-20-00
